# SDR AALA201901029040

- Difficulty date: October 19, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 54,722 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING OUTBOARD TRAILING EDGE FLAP LOWER SKIN.  REPLACED LT WING TE FLAP IAW AMM 27-50-00.
